Publications mathématiques de l'IHÉS

, Volume 34, Issue 1, pp 105–112 | Cite as

Classifying spaces and spectral sequences

  • Graeme Segal
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    M. F. Atiyah andF. Hirzebruch, Vector bundles and homogeneous spaces,Differential Geometry, Proc. of Symp. in Pure Math.,3, Amer. Math. Soc. 7–38.Google Scholar
  2. [2]
    H. Cartan andS. Eilenberg,Homological algebra, Princeton University Press, 1956.Google Scholar
  3. [3]
    A. Dold, Partitions of unity in the theory of fibrations,Ann. of Math.,78 (1963), 223–255.MathSciNetCrossRefMATHGoogle Scholar
  4. [4]
    S. Eilenberg andN. E. Steenrod,Foundations of algebraic topology, Princeton University Press, 1952.Google Scholar
  5. [5]
    R. Godement,Topologie algébrique et théorie des faisceaux, Paris, Hermann, 1958.MATHGoogle Scholar
  6. [6]
    A. Grothendieck, Théorie de la descente, etc.,Séminaire Bourbaki,195 (1959–1960).Google Scholar
  7. [7]
    J. L. Kelley,General topology, Princeton, Van Nostrand, 1955.MATHGoogle Scholar
  8. [8]
    J. Milnor, Construction of universal bundles, I,Ann. of Math.,63 (1956), 272–284.MathSciNetCrossRefMATHGoogle Scholar
  9. [9]
    J. Milnor, The realization of a semi-simplicial complex,Ann. of Math.,65 (1957), 357–362.MathSciNetCrossRefMATHGoogle Scholar
  10. [10]
    J. Milnor, Axiomatic homology theory,Pacific J. Math.,12 (1962), 337–341.MathSciNetCrossRefMATHGoogle Scholar
  11. [11]
    R. S. Palais, The classification of G-spaces,Mem. Amer. Math. Soc.,36, 1960.Google Scholar
  12. [12]
    M. Rothenberg andN. E. Steenrod, The cohomology of classifying spaces of H-spaces,Bull. Amer. Math. Soc.,71 (1965), 872–875.MathSciNetCrossRefMATHGoogle Scholar
  13. [13]
    G. B. Segal, EquivariantK-theory,Publ. math. I.H.E.S.,34 (1968).Google Scholar
  14. [14]
    P. Gabriel andM. Zisman, Calculus of fractions and homotopy theory,Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 35, Berlin, Springer, 1967.Google Scholar

Copyright information

© Publications mathématiques de l’I.H.É.S 1968

Authors and Affiliations

  • Graeme Segal

There are no affiliations available

Personalised recommendations